# SDR GTIA040785

- Difficulty date: August 30, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT DOOR JAM CORROSION.  REMOVED CORROSION.  FABRICATED DOOR BEAM REPAIR.  INSTALLED REPAIR PARTS.  (M)
